# SDR SWIA2025072400023

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 41,361 hours, 27,615 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: SH67059062003SW
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT ABOUT 6000 FEET MSL  PASSENGER DOOR WARN MESSAGE PLUS PROX SYSTEM FAULT 1 STATUS MESSAGE CAME ON   (FLIGHT 4818)  MDC SHOWS AFT CARGO DOOR PROX SENSOR PX102 WENT OPEN, THEN SHORT. TWO MINUTES LATER, SEVERAL MCD PROX SENSORS FAILED OPEN. THIS WAS FOUND TO BE CAUSED BY ALL THREE WIRES TO AFT CARGO DOOR HARNESS BROKEN AT PX102P1 AND WIRES TOUCHING FRAME OF AIRCRAFT. THIS IN TURN, CAUSED CIRCUIT BREAKERS CB2 R8 AND CB2 R9 TO POP SO MCD SECTION OF PSEU FAILED. REMOVED AND REPLACED AFT CARGO DOOR PROX SENSOR HARNESS IAW AMM 52-70-02. RESET CIRCUIT BREAKERS CB2 R8 AND CB2 R9. PSEU OPS CHECKS GOOD IAW AMM 32-61-01. MCD AND AFT CARGO DOOR WARNING SYSTEMS OPS CHECK GOOD IAW AMM 52-70-00. PROX SYSTEM 1 FAULT NO LONGER PRESENT.
